2 doctors weighed in:

On levaquin/clindamycin tons itchy pus bumps face neck chest only after start meds. Can be AGEP? ID doc said stop meds see if helps, right advice?

2 doctors weighed in
Dr. Randy Baker
Holistic Medicine
1 doctor agrees

In brief: Possible, yes

You don't say why you were started on these meds but it seems likely that this is a reaction to them. It might be AGEP.
Whether it is or not I would stop them but ask if you need other antibiotics. I feel the risk of serious side effects are so great it should only be used as a last resort when no other good options exist. See http://tinyurl.com/h2hsy4x and http://www.survivingcipro.com

In brief: Possible, yes

You don't say why you were started on these meds but it seems likely that this is a reaction to them. It might be AGEP.
Whether it is or not I would stop them but ask if you need other antibiotics. I feel the risk of serious side effects are so great it should only be used as a last resort when no other good options exist. See http://tinyurl.com/h2hsy4x and http://www.survivingcipro.com
Dr. Randy Baker
Dr. Randy Baker
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors